SENATOR DOLE'S VISIT TO MAINE, RHODE ISLAND, NEW YORK & PENNSYLVANIA Sunday & Monday, 24-25 October 1976

Sunday, 24 October 1976

8:35 p.m.

CAMPAIGN EXPRESS ARRIVES Bangor International Airport,

EDT

Bangor, Maine.

Advanceman: B. McLaughlin CLOSED ARRIVAL OPEN PRESS COVERAGE

Press Advance: R. Kuonen The Senator will be met by:

Congressman William Cohen, 2nd District John McKernan, Chairman, State Ford/Dole Committee Richard Mason, General Manager, Hilton

Richard Mason, General Manager, Hilton Inn

GUEST AND STAFF INSTRUCTIONS: Proceed through enclosed walk way to Hotel staff room, Room No. 707, for room assignments.

PRESS NOTE: Press Center located Room 905. Press facilities:

4 LD's

PRESS NOTE: Press will overnight at the Hilton Inn. Press are pre-

registered. Keys may be picked up in the

press center, Room 905.

8:37 p.m. The Senator proceeds to Suite.

8:45 p.m. The Senator arrives Suite.

GUEST AND STAFF INSTRUCTIONS: You are free for the evening.

-2-

PRESS NOTE: You are free for the evening.

OVERNIGHT

Monday, 25 October 1976

BAGGAGE CALL: 7:00 a.m.

GUEST AND STAFF INSTRUCTIONS: Baggage should be placed outside Room 707 no later than 7:00 a.m.

PRESS NOTE: Baggage will be accepted in Press Center, Room 905, no later than 7:00 am.

7:25 a.m.

GUEST AND STAFF INSTRUCTIONS: You will be escorted to Cabinet Room for Breakfast.

PRESS NOTE:

7:50 a.m. The Senator, escorted by Congressman William Cohen, departs Suite and proceeds to Cabinet Room, Hilton Inn.

7:55 a.m. The Senator arrives Cabinet Room for breakfast with GOP and business leaders.

7:56 a.m. Announcement of Senator by John McKernan.

The Senator proceeds to platform and is seated.

7:57 a.m. Introduction of Congressman William Cohen by John McKernan.

8:00 a.m. Introduction of the Senator by Congressman Cohen.

Page 2 of 18

-3-

8:01 a.m.

The Senator's remarks begin.

FULL PRESS COVERAGE

8:11 a.m.

The Senator's remarks conclude.

The Senator departs platform and greets breakfast guests.

8:30 a.m.

GUEST AND STAFF INSTRUCTIONS: Proceed to aircraft for boarding.

8:35 a.m.

The Senator departs Hilton Inn and proceeds to aircraft.

8:40 a.m. EDT CAMPAIGN EXPRESS DEPARTS Bangor International Airport, Bangor, Maine en route Northern Maine Regional Airport, Presque Isle, Maine.

(Flying time: 30 minutes) (No time change)

9:10 a.m. EDT CAMPAIGN EXPRESS ARRIVES Northern Main Regional Airport, Presque Isle, Maine.

Advanceman: W. McLaughlin

CLOSED ARRIVAL OPEN PRESS COVERAGE

Press Advance: R. Kuonen The Senator will be met by:

Ray Lamoreau, Chairman, Presque Isle City Council

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments are as follows:

Lead

B. McLaughlin

Limo

Senator Dole .

Follow up

Control

J. Waters

P. Russo

-4-

Press 1

Press 2

L. Speakes

Press 3

D. Wendell

Guest & Staff bus 17

Guest & Staff bus 2

I.D.

Tail

The Senator proceeds to motorcade for boarding.

9:25 a.m. MOTORCADE DEPARTS Northern Maine Regional Airport en route Presque Isle Community Center.

(Driving time: 5 minutes)

9:30 a.m. MOTORCADE ARRIVES Presque Isle Community Center

CLOSED ARRIVAL OPEN PRESS COVERAGE

The Senator will be met by:

Cathy Watson, Presque Isle City Chairman, Ford/Dole Committee

GUEST AND STAFF INSTRUCTIONS: You will be escorted to staff viewing area.

PRESS NOTE: Press will be escorted through separate entrance to auditorium to preposition for Senator Dole's entrance and remarks.

mult/power camera throw 25'

The Senator proceeds to holding room adjacent to auditorium.

9:32 a.m. The Senator arrives holding room.

9:35 a.m. The Senator departs holding room and proceeds to auditorium.

Page 4 of 18

9:36 a.m.	Announcement of Senator by Dick Engel, Chairman, Aroostook County GOP Committee.
9:36 a.m.	The Senator, escorted by Congressman Cohen, Cathy Watson and John McKernan, proceeds to platform and is seated.
9:37 a.m.	Introduction of Cathy Watson by Dick Engel
9:38 a.m.	Introduction of Congressman William Cohen by Cathy Watson.
9:39 a.m.	Introduction of the Senator by Congressman Cohen.
9:40 a.m.	The Senator's remarks begin.
	FULL PRESS COVERAGE
9:50 a.m.	The Senator's remarks conclude.
9:51 a.m.	The Senator, escorted by Congressman William Cohen, Cathy Watson and John McKernan, departs platform and greets crowd.
9;58 a,m,	GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival

10:03 a.m. The Senator departs auditorium and proceeds to motorcade for boarding.

10:05 a.m. MOTORCADE DEPARTS Presque Isle Community Center en route Northern Main Regional Airport.

(Driving time: 5 minutes)

10:10 a.m. MOTORCADE ARRIVES Northern Maine Regional Airport.

CLOSED DEPARTURE OPEN PRESS COVERAGE

GUEST AND STAFF INSTRUCTIONS: Proceed to aircraft for boarding.

-6-

PRESS NOTE: Press filing area located at terminal building. Press facilities:

2 coins 5 LD's

The Senator proceeds to aircraft for boarding.

10:30 a.m.

CAMPAIGN EXPRESS DEPARTS Northern Maine International Airport en route Theordore F. Green Airport, Air National Guard Hanger, Warwick, Rhode Island.

(Flying time: 1 hour 10 minutes)
(No time change)

-7-

11:40 a.m. EDT CAMPAIGN EXPRESS ARRIVES Theodore F. Green Airport, Air National Guard Hanger, Warwick, Rhode Island.

Advanceman: M. Scanlon

CLOSED ARRIVAL OPEN PRESS COVERAGE

Press advance: C. Short

The Senator will be met by:

Mr. Americo Campanella, State GOP Chairman Mayor Vincent A. "Buddy" Cianci, Jr., State Ford/Dole Chairman

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments are as follows:

Lead

Limo

Senator Dole

Follow up

Control

M. Scanlon J. Waters

P. Russo

Press 1

C. Short

Press 2

L. Speakes

Press 3

D. Wendell

Guest car

A. Campanella

Staff and press bus

Mayor Cianci All others

Tail

PRESS NOTE: Press filing area located National Guard building.

Press facilities: 3 LD's

7 Coins (mouth pieces

do not unscrew)

The Senator proceeds to motorcade for boarding.

11:50 a.m.

MOTORCADE DEPARTS Theodore F. Green Airport en route Providence Veterans Administration Hospital.

(Driving time: 25 minutes)

12:15 p.m.

MOTORCADE ARRIVES Providence Veterans Administration Hospital.

CLOSED ARRIVAL
OPEN PRESS COVERAGE

The Senator will be met by:

Mr. Joe Travers, Director, Providence Veterans Administration Hospital.

GUEST AND STAFF INSTRUCTIONS: You will be escorted to holding area in lobby of Hospital.

PRESS NOTE: Press pool proceeds with Senator on tour (left elevator). Remaining press will be escorted to holding area in lobby of Hospital.

PRESS NOTE: There will be an expanded press pool to include local press.

The Senator proceeds to Hospital lobby and greets staff and patients.

12:20 p.m.

The Senator, escorted by Joe Travers, departs lobby and proceeds to 6th floor surgical ward.

PRESS POOL FOLLOWS/left elevator

GUEST AND STAFF INSTRUCTIONS: Remain in staff holding area in hospital lobby.

12:25 p.m.

The Senator arrives 6th floor surgical ward and greets patients.

12:25 p.m.

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding.

12:50 p.m.

The Senator departs 6th floor surgical ward and proceeds to motorcade for boarding.

MOTORCADE DEPARTS Providence Veterans Administration Hospital 1:00 p.m. en route Marriott Hotel.

(Driving time: 10 minutes)

MOTORCADE ARRIVES Marriott Hotel for GOP luncheon. 1:10 p.m.

> GUEST AND STAFF INSTRUCTIONS: Proceed to staff office, room 519, fifth floor.

PRESS NOTE: Press Center located Enterprise Room, lower level.

PRESS NOTE: Press filing facilities located rooms 105, 109, 115, 117 & 121.

PRESS NOTE: Press filing time = 50 minutes

The Senator proceeds to Suite, No. 619.

The Senator arrives Suite for private luncheon with GOP leaders. 1:15 pm

> NOTE: Luncheon to be hosted by Mayor Cianci. Others in attendance will include Frederick Lippitt, State GOP Committeeman; Mrs. Donald Gibbs (June), State GOP Committeewoman. Total luncheon attendance - 8.

OFFICIAL PHOTO COVERAGE

1:55 pm Press wishing to monitor local TV taping proceed to press Center, Enterprise Room, lower level.

2:00 pm The Senator departs luncheon and proceeds to Regency Room.

2:05 pm The Senator arrives Regency Room for local TV tapings.

TV taping - WPRI-TV (CBS affiliate) 2:10 pm Interviewer: Ernie Angostos

WPRI-TV interview concludes. 2:15 pm

2:20 pm TV taping - WJAR-TV (NBC Affiliate) Interviewer: Jack Kavanaugh

WJAR-TV interview concludes. 2:25 pm

TV taping - WCVB-TV (ABC Affiliate) 2:30 pm Interviewer: Mike Taibbi

on arrival.

2:35 pm WCVB-TV interview concludes.

2:40 pm GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade, front lobby entrance, for boarding. Assignments as

2:43 pm The Senator departs Suite and proceeds to motorcade for boarding.

2:45 pm MOTORCADE DEPARTS Marriott Hotel en route Corliss Municipal Park.

(Driving time: 5 minutes)

2:50 pm MOTORCADE ARRIVES Corliss Municipal Park for park dedication.

CROWD SITUATION OPEN PRESS COVERAGE

GUEST AND STAFF INSTRUCTIONS: You will be escorted to staff viewing area adjacent to podium.

PRESS NOTE: Press proceed to press platform. Press facilities:

> 4 LD's 1 mult/power

The Senator, escorted by Mayor Cianci, proceeds to podium.

2:54 pm The Senator arrives podium and is seated.

NOTE: Baseball field is being dedicated to Monsignor Anthony Dimeo.

2:57 pm Introduction of Monsignor Dimeo by Mayor Cianci.

2:58 pm Remarks by Monsignor Dimeo

3:00 pm Introduction of the Senator by Mayor Cianci.

3:01 pm The Senator's remarks begin.

FULL PRESS COVERAGE

3:11 pm The Senator's remarks conclude.

The Senator departs podium and greets crowd.

NOTE: Senator Dole, escorted by the Mayor, will proceed to an area adjacent to the podium to unveil a plaque marking the dedication of the baseball field to Monsignor Dimeo.

3:15 pm The Senator, assisted by Mayor Cianci, unveils plaque.

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

The Senator proceeds to motorcade for boarding.

3:20 pm

MOTORCADE DEPARTS Corliss Municipal Park en route Theodore F. Green Airport, Air National Guard Hanger, Warwick, Rhode Island.

(Driving time: 25 minutes)

3:45 pm

MOTORCADE ARRIVES Theodore F. Green Airport, Air National Guard Hangar.

CLOSED DEPARTURE OPEN PRESS COVERAGE

GUEST AND STAFF INSTRUCTIONS: Board aircraft during press filing time.

PRESS NOTE: Press filing area located National Guard building. Press facilities:

3 LD's
7 coins (mouth pieces do
 not unscrew)

PRESS NOTE: Press filing time = 25 min.

4:15 pm EDT CAMPAIGN EXPRESS DEPARTS Theodore F. Green Airport en route Albany, New York.

(Flying time: 40 minutes) (No time change)

4:30 pm EDT CAMPAIGN EXPRESS ARRIVES Page Airways Terminal, Albany, New York.

Advanceman: M. Karem CLOSED ARRIVAL OPEN PRESS COVERAGE

Press Advance:

The Senator will be met by:

Richard Rosenbaum, New York State GOP Chairman George Scaringe, Albanay GOP Chairman

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as follows:

Lead

M. Karem

Limo

Senator Dole

Follow up

Control

J. Waters

P. Russo

Press 1

L. Benes

Press 2

L. Speakes

Press 3

D. Wendell

Spare

Guest & Staff bus

All others

Tail

PRESS NOTE: Press Center located Page Terminal, main lobby. Press facilities:

10 coins with adapters

The Senator proceeds to motorcade for boarding.

4:40 pm

MOTORCADE DEPARTS Page Airways terminal en route Americana Hotel.

(Driving time: 10 minutes)

4:50 pm

MOTORCADE ARRIVES Americana Hotel.

CLOSED ARRIVAL OPEN PRESS COVERAGE

The Senator will be met by:

Mike Votta, Assistant General Manager, Americana Hotel

GUEST AND STAFF INSTRUCTIONS: Proceed to courtyard to staff viewing area.

PRESS NOTE: Press will be escorted to courtyard to pre-position at press platform for Senator Dole's entrance and remarks.

The Senator proceeds to holding room.

4:52 pm

The Senator arrives holding room.

4:54 pm

The Senator departs holding room and proceeds to courtyard.

NOTE: Rally is open to the public.

4:55 pm

The Senator arrives courtyard for rally, proceeds to platform and remains standing.

CROWD SITUATION
OPEN PRESS COVERAGE

4:57 pm

Introduction of the Senator by Richard Rosenbaum.

5:00 pm

The Senator's remarks begin.

FULL PRESS COVERAGE

5:05 pm

The Senator's remarks conclude.

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

The Senator departs courtyard and proceeds to motorcade for boarding.

5:35 pm

MOTORCADE DEPARTS Americana Hotel en route Page Airways Terminal, Albany, New York.

(Driving time: 5 minutes)

5:40 pm

MOTORCADE ARRIVES Page Airways Terminal.

CLOSED DEPARTURE OPEN PRESS COVERAGE

GUEST AND STAFF INSTRUCTIONS: Proceed to aircraft for boarding during press filing time,

PRESS NOTE: Press Center located Page Terminal, main lobby. Press facilities:

10 coins with adapters

PRESS NOTE: Press filing time = 20 min.

6:00 pm EDT CAMPAIGN EXPRESS DEPARTS Albany Airport en route Utica, New York.

(Flying time: 35 minutes)
(No time change)

6:35 pm EDT CAMPAIGN EXPRESS ARRIVES Rome/Utica Airport, Utica, New York.

CLOSED ARRIVAL OPEN PRESS COVERAGE

Advanceman: J. Reppert

The Senator will be met by:

Press Advance: J. Robinett

Congressman Don Mitchell, 31st District Bernard Kilbourne, Utica GOP Co-Chairman Mayor William Valentine, Mayor, Rome, New York Al Pirnie, former Congressman GUEST AND STAFF INSTRUCTIONS: Proceed on foot to Horizon Motel staff office, Room 254.

PRESS NOTE: Press will be escorted through separate entrance to pre-position at press platform for Senator Dole's entrance and remarks.

The Senator proceeds on foot to Horizon Motel (attached to airport.)

6:50 pm The Senator arrives Horizon Motel, enters lobby and greets crowd.

OPEN ARRIVAL
OPEN PRESS COVERAGE

6:59 pm The Senator departs lobby and proceeds to Grand Ballroom.

7:00 pm The Senator arrives Grand Ballroom for rally, proceeds to platform and remains standing.

7:01 pm Introduction of platform guests by Bernard Kilbourne.

7:03 pm Introduction of the Senator by Bernard Kilbourne.

7:05 pm The Senator's remarks begin.

FULL PRESS COVERAGE

NOTE: This is an open rally. The Senator's remarks will be broadcast simultaneously at a dinner being held in Herkimer, New York.

7:20 pm The Senator's remarks conclude.

The Senator departs platform and greets crowd.

7:30 pm The Senator departs Grand Ballroom and proceeds to holding room, No. 143.

7:35 pm The Senator arrives holding room.

PERSONAL/STAFF TIME: 15 minutes

PRESS NOTE: Press Center located VIP Lounge, Horizon Hotel. Press facilities: 6 LD's

PRESS NOTE: Press filing time = 30 min.

7:45 pm

GUEST AND STAFF INSTRUCTIONS: Depart staff office and proceed to aircraft for boarding.

7:50 pm

The Senator departs holding room and proceeds to aircraft for boarding.

CLOSED DEPARTURE OPEN PRESS COVERAGE

8:10 pm EDT CAMPAIGN EXPRESS DEPARTS Rome/Utica Airport en route Wilkes-Barre Scranton Airport, Scranton, Pennsylvania.

(Flying time: .40 minutes)
(No time change)

8:50 pm EDT CAMPAIGN EXPRESS ARRIVES Wilkes-Barre/Scranton Airport, Scranton, Pennsylvania.

CLOSED ARRIVAL OPEN PRESS COVERAGE

The Senator will be met by:

Congressman Joseph McDade
Frank O'Connell, Jr., Minority Leader, Pennsylvania
House of Representatives.
Gene Peters, Mayor, Scranton, Pennsylvania

GUEST AND STAFF INSTRUCTIONS: You will be escorted to Lotus Restaurant to staff viewing area.

PRESS NOTE: Press will be escorted to press platform, Lotus Restaurant, second floor, terminal building to position for Senator Dole's entrance and remarks.

The Senator proceeds to holding room, second floor.

9:00 pm

The Senator arrives holding room to meet with local candidates.

OFFICIAL PHOTO COVERAGE

9:09 pm

Photo session concludes.

9:10 pm

The Senator, escorted by Congressman McDade, departs holding room and proceeds to Lotus Restaurant.

9:15 pm

The Senator arrives Lotus Restaurant for rally and proceeds to dais.

CROWD SITUATION
OPEN PRESS COVERAGE

9:20 pm

The Senator arrives dais and remains standing.

9:22 pm

Introduction of Congressman McDade by Paul Mazzoni, Lackawana County District Attorney.

9:24 pm

Introduction of the Senator by Congressman McDade.

9:30 pm

The Senator's remarks begin.

FULL PRESS COVERAGE

9:45 pm

The Senator's remarks conclude.

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as follows:

Lead

E. Redfern

Limo

Senator Dole

Follow up

Control

J. Waters

P. Russo

Spare

Press 1

K. Hughes

Press 2

L. Speakes

Press 3

D. Wendell

Guest & Staff bus

All others

I.D.

Tail

The Senator departs dais and proceeds to motorcade for boarding.

9:55 pm

MOTORCADE DEPARTS Wilkes-Barre/Scranton Airport en route Ramada Inn, Clarks Summit, Pennsylvania.

(Driving time: 30 minutes)

10:25 pm

MOTORCADE ARRIVES Ramada Inn.

CLOSED ARRIVAL OPEN PRESS COVERAGE

The Senator will be met by:

Bob Simmons, General Manager, Ramada Inn

GUEST AND STAFF INSTRUCTIONS: Proceed to staff room, No. 504, for room assignments.

PRESS NOTE: Press will overnight at the Ramada Inn. Press are pre-registered. Keys will be in the door.

PRESS NOTE: Press Center located room 229, second floor. Press facilities:

10 LD's

PRESS NOTE: You are free for the evening.

The Senator proceeds to Suite.

10:30 pm

The Senator arrives Suite.

GUEST AND STAFF INSTRUCTIONS: You are free for the evening.

OVERNIGHT

Tuesday, 26 October 1976

BAGGAGE CALL: 8:00 am

GUEST AND STAFF INSTRUCTIONS: Baggage will be accepted in Staff Office, Room 504, no later than 8:00 am.

PRESS NOTE: Baggage will be accepted in Press Center, Room 229, no later than 8 am.

PRESS NOTE: Coffee and sweet rolls will be served in the press center.

CONTACT LIST

BANGOR, MAINE

Hilton Hotel, (207) 947-6721 Staff office, (207) 946-6417 Staff office, (207) 945-6418

PRESQUE ISLE, MAINE

PROVIDENCE, RHODE ISLAND

Plane phone, (207) 764-4696

Marriott Motel, (401) 272-2400 Staff office, (401) 751-6460/61 Ramp phone, (401) 738-3211 Plane phone, (401) 738-3180

ALBANY, NEW YORK

Hotel, (518) 869-9271 Staff office, (518) 869-9597/98, room 147 Ramp phone, (518) 869-8760 Plane phone, (518) 869-8489/80

UTICA, NEW YORK

Hotel, (315) 736-3344 Staff office, (315) 736-0889 Ramp phone, (315) 736-2939 Plane phone, (315) 736-0894

SCRANTON, PENNSYLVANIA

Airport Manager, James Flannery, (717) 842-7425 Hotel, (717) 586-2730 Staff office, (717) 586-9730/31/32/33